Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 4, Number 5
HTML articles powered by AMS MathViewer

A sufficient condition for a regular matrix to sum a bounded divergent sequence
A. Mary Tropper PDF
Proc. Amer. Math. Soc. 4 (1953), 671-677
Some transformation of well-poised basic hypergeometric series of the type ${}_ 8\Phi _ 7$
R. P. Agarwal PDF
Proc. Amer. Math. Soc. 4 (1953), 678-685
Note on harmonic functions
Henry Helson PDF
Proc. Amer. Math. Soc. 4 (1953), 686-691
A note on the uniqueness of double trigonometric series
Victor L. Shapiro PDF
Proc. Amer. Math. Soc. 4 (1953), 692-695
An asymptotic solution for a pair of first order equations
S. D. Conte and W. C. Sangren PDF
Proc. Amer. Math. Soc. 4 (1953), 696-702
A solution of the singular initial value problem for the Euler-Poisson-Darboux equation
J. B. Diaz and H. F. Weinberger PDF
Proc. Amer. Math. Soc. 4 (1953), 703-715
Construction of solutions and propagation of errors in nonlinear problems
H. D. Block PDF
Proc. Amer. Math. Soc. 4 (1953), 715-722
On a class of operators
Arlen Brown PDF
Proc. Amer. Math. Soc. 4 (1953), 723-728
On a separation theorem for the zeros of the ultraspherical polynomials
L. H. Kanter PDF
Proc. Amer. Math. Soc. 4 (1953), 729-733
Lattice packing in the plane without crossing arcs
Leonard Tornheim PDF
Proc. Amer. Math. Soc. 4 (1953), 734-740
The degree formula for the skew-representations of the symmetric group
W. Feit PDF
Proc. Amer. Math. Soc. 4 (1953), 740-744
On the algebraic structure of discontinuous groups
Murray Gerstenhaber PDF
Proc. Amer. Math. Soc. 4 (1953), 745-750
The extension of an arbitrary Boolean algebra to an implicative Boolean algebra
Arthur H. Copeland and Frank Harary PDF
Proc. Amer. Math. Soc. 4 (1953), 751-758
Lie algebras of type $F$
Marvin L. Tomber PDF
Proc. Amer. Math. Soc. 4 (1953), 759-768
On bounds for the greatest characteristic root of a matrix with positive elements
Gene W. Medlin PDF
Proc. Amer. Math. Soc. 4 (1953), 769-771
Simple and semisimple near-rings
D. W. Blackett PDF
Proc. Amer. Math. Soc. 4 (1953), 772-785
On the equidistribution of sums of independent random variables
Herbert Robbins PDF
Proc. Amer. Math. Soc. 4 (1953), 786-799
On orthogonal probability measures
Agnes Berger PDF
Proc. Amer. Math. Soc. 4 (1953), 800-806
The existence of line involutions of order greater than three possessing a linear complex of invariant lines
C. R. Wylie PDF
Proc. Amer. Math. Soc. 4 (1953), 807-809
On isometries of Euclidean spaces
F. S. Beckman and D. A. Quarles PDF
Proc. Amer. Math. Soc. 4 (1953), 810-815
On the group of affine transformations of an affinely connected manifold
Katsumi Nomizu PDF
Proc. Amer. Math. Soc. 4 (1953), 816-823
The interval topology of a lattice
E. S. Northam PDF
Proc. Amer. Math. Soc. 4 (1953), 824-827
A characterization theorem for monotone mappings
E. E. Floyd and M. K. Fort PDF
Proc. Amer. Math. Soc. 4 (1953), 828-830
A note on paracompact spaces
Ernest Michael PDF
Proc. Amer. Math. Soc. 4 (1953), 831-838